# SDR SABA980025

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 965
- System (JASC): 7603 · Power Lever
- Part: Screw
- Condition: Backed Out
- Location: Power Lever
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CLT/OAJ - FLT 5151 - WHILE AT CRUISE ALTITUDE, THE LEFT EGT AND TORQUE STARTED TO FLUCTUATE.  THIS WAS WITH SRL ON OR OFF.  AIRCREW MADE A PRECAUTIONARY ENGINE SHUTDOWN.  NO IN-FLIGHT EMERGENCY WAS DECLARED.  AIRCRAFT LANDED AT OAJ WITH NO OTHER PROBLEMS.  MAINTENANCE FROM CLT DEPLOYED TO OAJ.  MAINTENANCE PERFORMED TTL, SRL, AND DELTA P/P ENGINE POWER RUNS.  MAINTENANCE FOUND THE POWER LEVER, LOWER FLIGHT IDLE COVER ATTACHMENT SCREW HAD BACKED OUT AND WAS INTERFERRING WITH THE RIGHT POWER LEVER.  RE-TORQUED SCREW, PERFORMED ENGINE RUN SHEET.  ENGINE CHECKED GOOD.  NO REPEATS AS OF TODAY.  (X)
